MathSciNet Relay Station
MathSciNet bibliographic data
MR968152 (89m:11006) 11A07 (11Y99)
McDaniel, Wayne L. Some pseudoprimes and related numbers having special forms. Math. Comp. 53 (1989), no. 187, 407–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement